Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A brief proof of Cauchy’s integral theorem
HTML articles powered by AMS MathViewer

by John D. Dixon PDF
Proc. Amer. Math. Soc. 29 (1971), 625-626 Request permission

Abstract:

A short proof of Cauchy’s theorem for circuits homologous to 0 is presented. The proof uses elementary local properties of analytic functions but no additional geometric or topological arguments.
References
  • Lars V. Ahlfors, Complex analysis: An introduction of the theory of analytic functions of one complex variable, 2nd ed., McGraw-Hill Book Co., New York-Toronto-London, 1966. MR 0188405
  • J. Dieudonné, Foundations of modern analysis, Pure and Applied Mathematics, Vol. X, Academic Press, New York-London, 1960. MR 0120319
  • Rolf Nevanlinna and V. Paatero, Einführung in die Funktionentheorie, Lehrbücher und Monographien aus dem Gebiete der Exakten Wissenschaften, Mathematische Reihe, Band 30, Birkhäuser Verlag, Basel-Stuttgart, 1965 (German). MR 0201609, DOI 10.1007/978-3-0348-4010-1
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.35
  • Retrieve articles in all journals with MSC: 30.35
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 29 (1971), 625-626
  • MSC: Primary 30.35
  • DOI: https://doi.org/10.1090/S0002-9939-1971-0277699-8
  • MathSciNet review: 0277699